# SDR DALA2016120109418

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL CLIP ON RT FWD EMERGENCY EXIT DOOR. CLIP WAS REPLACED PER SRM 51-41-02 AND 51-41-05 DWG 9957735 REV G.
